關鍵字查詢 | 類別:期刊論文 | | 關鍵字:On some estimations of the largest normal mean

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果
序號 學年期 教師動態
1 74/2 統計系 吳錦全 教授 期刊論文 發佈 On some estimations of the largest normal mean , [74-2] :On some estimations of the largest normal mean期刊論文On some estimations of the largest normal meanHuang, Wen-tao; 吳錦全; Wu, Chin-chuan淡江大學統計學系淡江大學Tamkang journal of management sciences 7(1), pp.37-58tku_id: 000038205; 000005697;Made available in DSpace on 2009-11-30T04:53:40Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: ea12eecd6bdef8128739fca20930b3e4 (MD5)en0255-6863<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20611</url></record></links>
2 74/2 決策系 黃文濤 教授 期刊論文 發佈 On some estimations of the largest normal mean , [74-2] :On some estimations of the largest normal mean期刊論文On some estimations of the largest normal meanHuang, Wen-tao; 吳錦全; Wu, Chin-chuan淡江大學統計學系淡江大學Tamkang journal of management sciences 7(1), pp.37-58tku_id: 000038205; 000005697;Made available in DSpace on 2009-11-30T04:53:40Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: ea12eecd6bdef8128739fca20930b3e4 (MD5)en0255-6863<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20611</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果